Jump to content
Important Survey - Please Participate ×

Tender scalp


Recommended Posts

[ch...]

I need success stories from this symptom i have sore scalp when i touch the skin of my scalp its painfull , i appreciate any inputs and if there is someone who healed from this i didnt find Anyone with this symptom thank you so much.i used benzo for 3 months including a taper im left with this symptom im 5 weeks out :cry:

Link to comment
Share on other sites

[Fa...]

@[ch...]  I have this symptoms on and off.  I have had this symptom for years...it started during tolerance before I even knew what I was experiencing.  It is common...it's not unique to you.

First, congratulations for being benzo free!  That is amazing!

So, yes...the scalp tenderness can be intense.  I remember when it first began, when I got my hair done, I would yelp when my hairdresser would even try to comb the crown of my head.  Now when this happens, I recognize it for what it is, and I just wait for it to subside again.

This will go away.  Be patient, and don't panic.  I know how unnerving it can be.  Not sure if you experience heat as well with this, but I do.  Five weeks is early after discontinuation.  Just know as your body adjusts to the drug being out of your system, this will ease.  Don't panic, and leave the benzo in your rear view mirror and be grateful you are no longer on the drug.  Your body will find it's way back.

Warmly,

F

Link to comment
Share on other sites

[ch...]
32 minutes ago, [[F...] said:

@[ch...]  I have this symptoms on and off.  I have had this symptom for years...it started during tolerance before I even knew what I was experiencing.  It is common...it's not unique to you.

First, congratulations for being benzo free!  That is amazing!

So, yes...the scalp tenderness can be intense.  I remember when it first began, when I got my hair done, I would yelp when my hairdresser would even try to comb the crown of my head.  Now when this happens, I recognize it for what it is, and I just wait for it to subside again.

This will go away.  Be patient, and don't panic.  I know how unnerving it can be.  Not sure if you experience heat as well with this, but I do.  Five weeks is early after discontinuation.  Just know as your body adjusts to the drug being out of your system, this will ease.  Don't panic, and leave the benzo in your rear view mirror and be grateful you are no longer on the drug.  Your body will find it's way back.

Warmly,

F

Thank you for rassurance that means a lot many of my symptoms subsides im left with this one wich is crippiling i hope i quick recovery for you F , whats concerning me i know a person still having this a 2 years of she called it occipital neuralgia and even had surgery on it the surgery did nothing and that was scary 

Link to comment
Share on other sites

[Fa...]

@[ch...]  I know how easy it is to get overwhelmed with fear; however, do not go down that rabbit hole.  Your NS needs time to calm and come to a place of homeostasis again.  You will get there.

Warmly,

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...